MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TARGET DEVICE, FEMUR T2 FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL TARGET DEVICE, FEMUR T2 FEMUR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-1005
Medical Device Problem Codes Failure to Align (2522); Material Deformation (2976); Misassembled During Installation (4049)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "t2 femoral nails are used in a temporary operation on the 11th.Uses long-term hospital equipment.The screw part of the reported part was deformed and the device was not fixed firmly.Insert 3 screws proximally using a device.Confirm that one of the most recent screws deviates from the screw hole.The operation ends as it is.No witness.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: please refer to d9/h3, h6 results & conclusion codes.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The file will be closed formally in accordance to our procedures.In case the item and / or substantive information will become available in future the file will be reviewed and reopened.H3 other text : device discarded.

Brand Name
TARGET DEVICE, FEMUR T2 FEMUR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11785673
Report Number0009610622-2021-00505
Device Sequence Number11018121
Product Code LXH
UDI-Device Identifier04546540196545
UDI-Public04546540196545
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-1005
Device Catalogue Number18061005
Device Lot NumberUNKOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1